The Cauchy-Riemann equations for a class of $(0,1)$-forms in $l^{2}$

Author
A. Talhaoui
talhaoui_abd@yahoo.fr
Abstract
We study the local exactness of $\overline{\partial}$ operator in the unit ball of $l^2$ for a particular class of $(0,1)$-forms $\omega $ of the type $\omega (z) = \sum_i z_i\omega^i(z) d\overline{z_i}$, $z = (z_i)$ in $l^2$. We suppose each function $\omega^i(z)$ of class $C^{\infty}$ in the closed unit ball of $l^2$ of the form $\omega^i(z) = \sum_k \omega^i_k\big(z^k\big)$, where $\mathbb{N} = \bigcup I_k$ is a partition of $\mathbb{N},$ ($\textrm{card} I_k)\leq+\infty$, and $z^k$ is the projection of $z$ on $\mathbb{C}^{I_k}$. We establish sufficient conditions for exactness of $\omega $ related to the expansion in Fourier series of the functions $\omega^i_k$.
Keywords
$\overline\partial $ operator; Hilbert space; infinite dimension
DOI
doi:10.15330/ms.46.2.171-177
Reference
1. L. Lempert, The Dolbeault complex in infinite dimension, 1, J. Amer. Math. Soc, 11 (1998), 485520.

2. L. Lempert, The Dolbeault complex in infinite dimension, 2, J. Amer. Math. Soc, 12 (1999), 775793.

3. P. Mazet, Analytic sets in locally convex spaces, North Holland Math. Studies, Amsterdam, V.89, 1984.

4. R.A. Ryan, Holomorphic mappings in l1, Trans. Amer. Math. Soc., 302 (1987), 797811.

5. A. Talhaoui, Exactness of some (0; 1)-forms in Hilbert spaces of infinite dimension, Math. Nachr., 89 (2011), 11721184.

6. A. Talhaoui, The Cauchy-Riemann equations in the unit ball of l2, Rend. Circ. Mat. Palermo, DOI 10. 1007/s12215-014-0151-0, 2014.

Pages
171-177
Volume
46
Issue
2
Year
2016
Journal
Matematychni Studii
Full text of paper
pdf
Table of content of issue